# SDR TRBA20121006001

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,272 hours, 38,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHEN ADDING POWER ON PREVIOUS TWO TAKEOFFS, THE CREW NOTICED A FAINT HINT OF A PETROLEUM LIKE ODOR.  ON APPROACH, AFTER LARGE POWER REDUCTION , STRONG, STRANGE ODOR WAS DETECTED AND A HAZE WAS SEEN IN COCKPIT AND CABIN HAD ODOR OF BURNING GREASE OR HYD FLUID SWEET ODOR.  ACFT REMOVED FROM SERVICE.  PERFORMED RUN UP AND OPS TEST OF AIR CONDITIONING SYS AND FOUND NO STRONG OR STRANGE ODOR,  NEITHER HAZE INSIDE CABIN OR COCKPIT.  REF JIC 21-61-00 OPT 10000 001. ACFT RETURNED TO SERVICE.
